# SDR ABXA20121126296

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 2221
- Aircraft time: 84,303 hours, 38,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT FAIL TO TEST.  REMOVED EXT EMERGENCY LIGHT, AND CLEANED LAMP HOLDER SOCKET PER AMM  33-51-16-2.  OPERATIONAL CHECK OK, ACFT WAS GROUNDED.
